Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
doriang

Is AHA letting your skin break out?

Recommended Posts

I have used an AHA moisturizer (SA + lactic acid) for the last few days. Not only did it give me a greasy skin feeling, but I am also having a minor breakout.

Is there such a thing as an IB when first using AHA? Has anyone of you experienced the same?

Share this post


Link to post
Share on other sites
I have used an AHA moisturizer (SA + lactic acid) for the last few days. Not only did it give me a greasy skin feeling, but I am also having a minor breakout.

Is there such a thing as an IB when first using AHA? Has anyone of you experienced the same?

This is the purging period of using an AHA product. Basically it's bringing all the gunk that was deep in your skin up to the surface so that it can be extracted from your body. I've been using the Alpha Hydrox AHA enhanced lotion for the past week and a half and the purging period seems to be coming to a close. Not only is my skin tone more even, but it is also smoother to the touch (no more rough texture of tiny invisible pimples underneath the skin). The AHA lotion I'm using doesn't make my skin feel greaky at all, I'd highly suggest it if yours isn't working for you.

-Lisa

Share this post


Link to post
Share on other sites

Thanks for your reply, Lisa. I did not know about all the stuff coming out of your pores at the beginning, but it sounds logical. Maybe I should go for another product then. I will have to see whether or not I can get the Alpha Hydrox AHA enhanced Lotion over here. Thanks for the advice!!

Share this post


Link to post
Share on other sites

does yours have sa in it did you say? as that+aha+bp would probably be a nightmare to sensitive skin, try and get one without the sa in it and you should get along better

Share this post


Link to post
Share on other sites

FUCK AHA!!! Major breakout this morning. It hasn't been that bad since I started BP.

Thanks for your reply, howling bells. No, there's no BP in it. Just a moisturizer with AHA. The thing is, I really trust (-ed) this brand as my regular moisturizer is of the same brand. Actually, it is just the same product, only with AHA added. It wasn't to harsh on my skin, it just made my skin VERY greasy and caused several whiteheads.

Well, I am definately discontinuing using it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×